# SDR CALA2025100909828

- Difficulty date: September 3, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT WET AREA INTERCOSTAL BETWEEN STA 967 & 986.5 RBL 17.   (REF AAR N/R 99949557) REMOVED & REPLACED NEW INTERCOSTAL AT MAIN CABIN AFT WET AREA BETWEEN STA 967 AND 986.5 RBL 17 PER SRM 51-40-02-0G-0 AND DWG# 140A9870.  REMOVED & REPLACED NEW INTERCOSTAL AT MAIN CABIN AFT WET AREA BETWEEN STA 967 AND 986.5 RBL 17 PER SRM 51-40-02-0G-0 AND DWG# 140A9870.
